New to this site

Posts: 0
I live in TN. I have been a diabetic for a couple of years now. In the beginning, I got on track with what I was eating and began exercising and my blood sugar levels got under control. Then I had someone in my life become seriously ill and I forgot about taking care of me and was constantly there for him. He passed away this past May. I am just now trying to get myself back on track and start taking care of myself.



I have been taking glyburide and my dr. just added metformin - which is tearing up my stomach and giving me diarrhea - will this eventually go away as my body adjusts?
Posted about 8 years ago
Posts: 0
Upset stomach is a common side effect of metformin and it often goes away in time. However, occasionally it doesn't.

Brandy
Posted about 8 years ago
Posts: 0
Hi CSGO,

So sorry for your loss. Glad to hear that you are trying to get back on track. Brandy is definitely right, metformin can really give you problems with digestion. If it is still bothering you give your doctor a call. If you are not already on it, ask if you can switch to the extended release formula (ER or XR) as it has less gastro-intestinal side effects. Make sure that you take it with food also. Continued symptoms need the direction of a doctor.

Welcome to the sisters!
Laurie P., Moderator:kiss:
Posted about 8 years ago